# SDR AALA991232

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 14d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT MOUNTED PATHWAY LIGHTS AT SEAT ROW 14D/E/F INOPERATIVE.  REPAIRED WIRING TO EMERGENCY EXIT SEAT MOUNTED PATHWAY LIGHTS AT SEAT ROW 14D/E/F.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
